Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Legs severely swollen after using new shoes. Prescribed inflammation gel. Lot of blue vein popping out. Cure?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5870 Questions
Question
Hi. I have been using Reebok easy tone trainers last summer for the first time and then swapped into new, hard leather balerina type shoes. After ay or d2 day at work-in lab- my legs went awful swollen, I hardly was able to get into bathroom in the night. Unfortunaty that was during the week and at weekend I had to sit on some course and I could feel that my legs don't want to be in sitting position, but lie straight-very painful days couse does more damage to my legs-knee to ankle part. I needed to take a week holiday as pain was terrible, swollen, have been advised to put inflammation gel.Since then my legs never fully recover, I felt catched muscle in both of them at the front on the bone. They are prone to get swollen in the bath,I hardly walk on them with pain. A lot of blue vein are comming up and red too on sides. I look around for help with no response, keep putting all sort of creams.thanks
Posted Tue, 11 Jun 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Rahul Kumar 13 hours later
Hello thanks for the query,

I think you developed a reaction to the new shoes.

As you mentioned, you developed pain and swelling two days after wearing the new shoes.

Anti inflammatory cream is a good option, but in addition, a combination of steroid cream will be much better.

I would like to know whether you have used any steroid cream in past.

Dipping legs in warm water with a pinch of salt for 15 min daily will give you great relief.

Thank you.
Above answer was peer-reviewed by
 
Follow-up: Legs severely swollen after using new shoes. Prescribed inflammation gel. Lot of blue vein popping out. Cure? 11 hours later
Hi doctor, thank you.

I wish this reaction would go away since last year, but many things keep triger that and my legs are surper sensitive now.

I never used any steroid cream before and not sure what are pros and cons of that.

Recenly found less swolling, more pain, it's just ongoing problem, changing depends what kind of shoes I will wear on the day.

Thanks
 
 
Answered by Dr. Rahul Kumar 11 hours later
Hi,
Thanks for follow up,
I think application of mild steroid cream like hydrocortisone and taking antihistamine tablet will provide you some help.

Just try it for a week and let me know.

Thank you

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor